I've been on 20 mg of Prozac for a week now and have been finally hit with some side effects. I thought maybe I'd get away with not having any because I didn't feel any change at all until the beginning of the week. At first I had that really tight jaw feeling and extreme hunger, which went away after about two days. The last few days I've been SO tired. I really really hope that goes away because it's affecting my being able to work (in the late afternoons). This morning about 5 am I woke up and felt really really weird. It's hard to explain the feeling.... sort of hot, but just kind of bad all over for a few minutes. My face feels like I'm blushing ever since, and the palms of my hands are tingling.
I am really anti- medication in general (usually I don't like anything more than advil), so it was a big deal for me to try this. But I'm wondering if I should just give it up. I haven't felt any different mentally, just these bad things, so I'm starting to think it's not worth it.
Edited by Molly123, 17 November 2011 - 12:22 PM.